# SDR USAA050522

- Difficulty date: April 5, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N106US
- Make and model: Airbus A320-214
- Aircraft serial: 1044
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D6347209200000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED 2 INCH BY 2 INCH AREA, LEFT INBOARD AFT FLOORBEAM Y765 FRAME C64-C70.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 53-41-14.  CORROSION LEVEL 1, TASK JA-260-53500.  (M)
